# SDR DALA2020021171087

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 AWR, PER MRTC REQUEST: TO ACCOMPLISH NRC S/N 00417, FABRICATE INTERCOSTAL DUE TO EXCESSIVE CORROSION ON STA 1400 S-30 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00650, INTERCOSTAL STA 1400 ST 30 AT AFT CARGO. C2, WAS FABRICATED PER. DWG. REV. F. (1479234)
